State constrained control problems for parabolic systems: Regularity of optimal solutions
Quadratic control problems for parabolic equations with state constraints are considered. Regularity (smoothness) of the optimal solution is investigated. It is shown that the optimal control is continuous in time with the values in L2(Ω) and its time derivative belongs to L2[OT×Ω]. © 1980 Springer-Verlag New York Inc.
Applied Mathematics & Optimization
Lasiecka, I. (1980). State constrained control problems for parabolic systems: Regularity of optimal solutions. Applied Mathematics & Optimization, 6 (1), 1-29. https://doi.org/10.1007/BF01442881